# SDR JJBA20200117004

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,616 hours, 25,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHTS INOPERATIVE. R&R #4 EMERGENCY LIGHT BATTERY. OPS CHECK FAILED. R&R BATTERY CHARGER ASSEMBLY. OPS CHECK SAT. ORIGINAL BATTERY STILL INSTALLED.
